A member asked:

I am having headaches body aches fatigue neck pain stomach pain and sweats with my 50mg zoloft (sertraline) shld i take it @ nite vs day? took first dose this am

4 doctors weighed in across 2 answers
Dr. Mary Ness answered

Try night: I think most often Doctors recommend taking Zoloft (sertraline) in the morning, but if it is causing you difficulties, you may want to try taking it at bedtime and perhaps you will sleep through most/all the side effects and will be better able to tolerate the medicine.

Answered 5/14/2015

4.1k views

Thank

Reduce starting dose: This may not necessarily be a side effect of the Zoloft (sertraline)--you may be coming down with a viral illness that is causing the symptoms. Assuming that this IS a series of Zoloft (sertraline) side effects, (entirely possible), I'd try cutting the dose in half for a few days, then increasing the dose if you encounter no problems at the lower dose.

Answered 5/19/2016

4.1k views

Thank

Related Questions